×

Found 9 Documents (Results 1–9)

SU(2) gauge theory and electrodynamics with \(N\) magnetic monopoles. (English. Chinese original) Zbl 1414.81166

Ge, Mo-Lin (ed.) et al., Memorial volume for Yi-Shi Duan. Hackensack, NJ: World Scientific. 1–15 (2018); translation from Sci. Sinica 9, No. 11, 1072-1081 (1979).
MSC:  81T13 70S15 78A25
PDFBibTeX XMLCite
Full Text: DOI

On the motivation and origin of the \((3n+1)\)-problem. (English. Chinese original) Zbl 1230.11028

Lagarias, Jeffrey C. (ed.), The ultimate challenge. The \(3x+1\) problem. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4940-8/hbk). 241-247 (2010); English translation from J. Qufu Norm. Univ., Nat. Sci. Ed. 12, No. 3, 9-11 (1986).
MSC:  11B37 11B83
PDFBibTeX XMLCite

Fock space operator valued martingale convergence. (Chinese. English summary) Zbl 1110.81122

Albeverio, Sergio (ed.) et al., Proceedings of the international conference on stochastic analysis and applications, Hammamet, Tunesia, October 22–27, 2001. Dedicated to Professor Paul Kreé on the occasion of his 65th birthday. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-2467-3/hbk). 129-143 (2004).
PDFBibTeX XMLCite

Itô formula for generalized functionals of Brownian bridge. (Chinese. English summary) Zbl 1113.60087

Albeverio, Sergio (ed.) et al., Proceedings of the international conference on stochastic analysis and applications, Hammamet, Tunesia, October 22–27, 2001. Dedicated to Professor Paul Kreé on the occasion of his 65th birthday. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-2467-3/hbk). 107-127 (2004).
PDFBibTeX XMLCite

Quantum stochastic calculus applied to path spaces over Lie groups. (Chinese. English summary) Zbl 1110.81124

Albeverio, Sergio (ed.) et al., Proceedings of the international conference on stochastic analysis and applications, Hammamet, Tunesia, October 22–27, 2001. Dedicated to Professor Paul Kreé on the occasion of his 65th birthday. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-2467-3/hbk). 81s25 58 (2004).
PDFBibTeX XMLCite

On \(\sigma\)-mappings and Alexandroff’s problem. (Chinese) Zbl 0847.54031

Fujian Association for Science and Technology 1st Academic anuual meeting of youths. Proceedings of the 1st satellite conference for young scientists in Fujian province, 1992. Zhangzhou, Fujian: Fujian Science Technology Press, Teachers College, Dept. of Mathematics. 5-8 (1992).
MSC:  54E18 54C35
PDFBibTeX XMLCite

Quasi-keep-range operator. (Chinese) Zbl 0851.47023

Fujian Association for Science and Technology 1st Academic anuual meeting of youths. Proceedings of the 1st satellite conference for young scientists in Fujian province, 1992. Zhangzhou, Fujian: Fujian Science Technology Press, Teachers College, Dept. of Mathematics. 20-23 (1992).
MSC:  47B38 46E15
PDFBibTeX XMLCite

On the uniqueness of extremals for a class of Teichmüller mappings. (Chinese) Zbl 0847.30015

Fujian Association for Science and Technology 1st Academic anuual meeting of youths. Proceedings of the 1st satellite conference for young scientists in Fujian province, 1992. Zhangzhou, Fujian: Fujian Science Technology Press, Teachers College, Dept. of Mathematics. 14-19 (1992).
Reviewer: Changping Wang
MSC:  30C75
PDFBibTeX XMLCite

Filter Results by …

Year of Publication

all top 3

Main Field